A Lyapunov Approach to Robust Regulation of Distributed Port–Hamiltonian Systems
Authors
Lassi Paunonen, Yann Le Gorrec, Héctor Ramírez
Abstract
This article studies robust output tracking and disturbance rejection for boundary-controlled infinite-dimensional Port–Hamiltonian systems including second-order models such as the Euler–Bernoulli beam equation. The control design is achieved using the internal model principle and the stability analysis using a Lyapunov approach. Contrary to existing works on the same topic, no assumption is made on the external well-posedness of the considered class of PDEs. The results are applied to robust tracking of a piezo actuated tube used in atomic force imaging.
Citation
- Journal: IEEE Transactions on Automatic Control
- Year: 2021
- Volume: 66
- Issue: 12
- Pages: 6041–6048
- Publisher: Institute of Electrical and Electronics Engineers (IEEE)
- DOI: 10.1109/tac.2021.3069679
BibTeX
@article{Paunonen_2021,
title={{A Lyapunov Approach to Robust Regulation of Distributed Port–Hamiltonian Systems}},
volume={66},
ISSN={2334-3303},
DOI={10.1109/tac.2021.3069679},
number={12},
journal={IEEE Transactions on Automatic Control},
publisher={Institute of Electrical and Electronics Engineers (IEEE)},
author={Paunonen, Lassi and Le Gorrec, Yann and Ramírez, Héctor},
year={2021},
pages={6041--6048}
}
References
- Humaloja, J.-P. & Paunonen, L. Robust Regulation of Infinite-Dimensional Port-Hamiltonian Systems. IEEE Transactions on Automatic Control vol. 63 1480–1486 (2018) – 10.1109/tac.2017.2748055
- Jacob, B. & Zwart, H. J. Linear Port-Hamiltonian Systems on Infinite-Dimensional Spaces. (Springer Basel, 2012). doi:10.1007/978-3-0348-0399-1 – 10.1007/978-3-0348-0399-1
- Jin, F.-F. & Guo, B.-Z. Boundary output tracking for an Euler–Bernoulli beam equation with unmatched perturbations from a known exosystem. Automatica vol. 109 108507 (2019) – 10.1016/j.automatica.2019.108507
- Le Gorrec, Y., Zwart, H. & Maschke, B. Dirac structures and Boundary Control Systems associated with Skew-Symmetric Differential Operators. SIAM Journal on Control and Optimization vol. 44 1864–1892 (2005) – 10.1137/040611677
- Macchelli, A. & Califano, F. Dissipativity-based boundary control of linear distributed port-Hamiltonian systems. Automatica vol. 95 54–62 (2018) – 10.1016/j.automatica.2018.05.029
- Malinen, J. & Staffans, O. J. Impedance Passive and Conservative Boundary Control Systems. Complex Analysis and Operator Theory vol. 1 279–300 (2007) – 10.1007/s11785-006-0009-3
- Paunonen, L., Gorrec, Y. L. & Ramírez, H. A Simple Robust Controller for Port–Hamiltonian Systems. IFAC-PapersOnLine vol. 51 92–96 (2018) – 10.1016/j.ifacol.2018.06.024
- Ramirez, H., Le Gorrec, Y., Macchelli, A. & Zwart, H. Exponential Stabilization of Boundary Controlled Port-Hamiltonian Systems With Dynamic Feedback. IEEE Transactions on Automatic Control vol. 59 2849–2855 (2014) – 10.1109/tac.2014.2315754
- Rebarber, R. & Weiss, G. Internal model based tracking and disturbance rejection for stable well-posed systems. Automatica vol. 39 1555–1569 (2003) – 10.1016/s0005-1098(03)00192-4
- salamon, Infinite-dimensional linear systems with unbounded control and observation:A functional analytic approach. Trans Amer Math Soc (1987)
- Deutscher, J. A backstepping approach to the output regulation of boundary controlled parabolic PDEs. Automatica vol. 57 56–64 (2015) – 10.1016/j.automatica.2015.04.008
- Cheng, A. & Morris, K. Well-Posedness of Boundary Control Systems. SIAM Journal on Control and Optimization vol. 42 1244–1265 (2003) – 10.1137/s0363012902384916
- Guo, W., Zhou, H. & Krstic, M. Adaptive error feedback regulation problem for 1D wave equation. International Journal of Robust and Nonlinear Control vol. 28 4309–4329 (2018) – 10.1002/rnc.4234
- Golo, G., Talasila, V., van der Schaft, A. & Maschke, B. Hamiltonian discretization of boundary control systems. Automatica vol. 40 757–771 (2004) – 10.1016/j.automatica.2003.12.017
- Hamalainen, T. & Pohjolainen, S. A Self-Tuning Robust Regulator for Infinite-Dimensional Systems. IEEE Transactions on Automatic Control vol. 56 2116–2127 (2011) – 10.1109/tac.2011.2129310
- Hämäläinen, T. & Pohjolainen, S. Robust Regulation of Distributed Parameter Systems with Infinite-Dimensional Exosystems. SIAM Journal on Control and Optimization vol. 48 4846–4873 (2010) – 10.1137/090757976
- Baaiu, A., Couenne, F., Lefevre, L., Le Gorrec, Y. & Tayakout, M. Structure-preserving infinite dimensional model reduction: Application to adsorption processes. Journal of Process Control vol. 19 394–404 (2009) – 10.1016/j.jprocont.2008.07.002
- Augner, B. & Jacob, B. Stability and stabilization of infinite-dimensional linear port-Hamiltonian systems. Evolution Equations & Control Theory vol. 3 207–229 (2014) – 10.3934/eect.2014.3.207
- Humaloja, J.-P., Kurula, M. & Paunonen, L. Approximate Robust Output Regulation of Boundary Control Systems. IEEE Transactions on Automatic Control vol. 64 2210–2223 (2019) – 10.1109/tac.2018.2884676
- Staffans, O. J. Passive and Conservative Continuous-Time Impedance and Scattering Systems. Part I: Well-Posed Systems. Mathematics of Control, Signals, and Systems (MCSS) vol. 15 291–315 (2002) – 10.1007/s004980200012
- Tucsnak, M. & Weiss, G. Observation and Control for Operator Semigroups. (Birkhäuser Basel, 2009). doi:10.1007/978-3-7643-8994-9 – 10.1007/978-3-7643-8994-9